Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 42, NWS Pueblo, CO

July 29, 2022El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 29, 2022, 6:36 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2022, 6:36 PM MDT (00:36 UTC)
Expired
Jul 29, 2022, 9:13 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 7:15 PM MDTFLASH FLOOD2 Wnw Peterson Afb, COWOOTEN RD FLOODED JUST NORTH OF PLATTE AVE.
Jul 29, 7:30 PM MDTHEAVY RAIN 1.753 Ese Falcon, COFELL IN 30 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.6 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
2964 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WGUS55 KPUB 300036
FFWPUB
COC041-300345-
/O.NEW.KPUB.FF.W.0042.220730T0036Z-220730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
636 PM MDT Fri Jul 29 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Central El Paso County in east central Colorado...

* Until 945 PM MDT.

* At 636 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Cimarron Hills, Peterson AFB and Black 
  Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3903 10478 3897 10443 3880 10447 3881 10479

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

SR
2 follow-up statements
581 
WGUS75 KPUB 300144
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
744 PM MDT Fri Jul 29 2022

COC041-300345-
/O.CON.KPUB.FF.W.0042.000000T0000Z-220730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
744 PM MDT Fri Jul 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT THIS 
EVENING FOR CENTRAL EL PASO COUNTY...

At 744 PM MDT, Thunderstorms producing heavy rain continue across 
the warned area, with flooded roadways being reported across the 
warned area especially the Falcon area. Between 1 and 2 inches of 
rain have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Cimarron Hills, Peterson AFB and Black 
  Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3903 10478 3897 10443 3880 10447 3881 10479

FLASH FLOOD...OBSERVED

$$

SR
957 
WGUS75 KPUB 300313
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
913 PM MDT Fri Jul 29 2022

COC041-300323-
/O.CAN.KPUB.FF.W.0042.000000T0000Z-220730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
913 PM MDT Fri Jul 29 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flash Flood Warning remains in effect for South Central El Paso 
County until 1030 PM MDT.

LAT...LON 3903 10478 3897 10443 3880 10447 3881 10479

$$

Moore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:52 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 29, 3:52 PM MDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
352 PM MDT Fri Jul 29 2022

.SHORT TERM...(This evening through Saturday)
Issued at 232 PM MDT Fri Jul 29 2022

Key Messages:

1) Scattered to numerous showers and thunderstorms through the
   evening with best coverage across the Southern Tier.

2) Warmer tomorrow with best coverage of afternoon storms over
   and near the higher terrain.

Current water vapor imagery and upper air analysis is indicating
modest westerly flow aloft across the region, with satellite data
indicating PWATS running 120 to 150 percent of normal across the
Central Rockies. Water vapor imagery is also indicating one embedded
short wave translating through the Northern Rockies, with another
embedded wave translating across northern New Mexico. SPC meso-
analysis has MUCape of 1000-2000 j/kg across the higher terrain,
greatest across the Northern mountains, with MUCape of 500-1000
j/kg across the southeast plains.

Models continue to indicate flow aloft becoming more north to
northwest through the day tomorrow, though remaining weak, as
the northern Rockies wave continues to translate south and east
into the High Plains and upper level ridging continues to build
into the Great Basin.

For the rest of tonight, should see showers and storms continuing
to develop and move east southeast across the region, with the best
coverage of storms remaining across the southern tier and out across
the far southeast plains. These storms could continue into the late
evening and into the overnight hours, especially across the far
southeast plains, as the northern New Mexico wave continues to
translate east overnight. Cloud cover and low lapse rates across
the region has limited storm strength today, especially across the
southern tier, however, with more solar heating, storms across the
northern and central mts and moving into the Teller County have been
more feisty, with very heavy rainfall being observed with these
stronger storms. At any rate, the latest runs (19Z and 20Z) of HRRR
indicates these stronger storms will diminish in strength as they
continue to move southeast across the adjacent plains. Further east,
with storms continuing to develop across the far southeast plains, will
keep the Flood Watch out for Bent, Prowers and Baca Counties, where
saturated soils could lead to flash flooding. With the ample moisture in
place and weak upslope flow across the plains, will see some clouds
persisting across the area into the overnight hours, with stratus
possible again along the lower eastern slopes.

On Saturday, should see clearing skies through the early morning,
with showers and storms developing over and near the higher terrain
once again through the late morning and afternoon. Best coverage of
storms shifts slightly west across the ContDvd, with all storms being
slow moving and capable of producing heavy rainfall, leading to
another day of possible flash flooding. However, with no evident short
wave to help trigger storms, there is no clear cut place for any flash
flood highlights at this time. Further east across the plains, models
indicate low level moisture in place, leading to Sbcape of 1000-1500
j/kg into the afternoon. However, model soundings indicating a healthy
cap in place. Temperatures do warm back into the 80s across the plains,
with 60s and 70s across the higher terrain.

.LONG TERM...(Saturday night through Friday)
Issued at 232 PM MDT Fri Jul 29 2022

Key messages:

1) Warmer and generally drier weather for the week.

.Sunday through Tuesday...Upper ridge over the Pacific Northwest
continues to drift to the east southeast passing over Colorado on
Monday. Middle and upper level monsoon moisture will continue moving
through the ridge for diurnal convection over and near the
mountains. The best chances for thunderstorms will mostly be over
the eastern San Juan Mountains. Precipitable waters over the
mountains remain roughly 0.5 to 0.75 inches, which can result in
storms producing locally heavy downpours. Models and ensembles have
precipitation chances decrease towards the east with residual
moisture remaining on the plains. Suspect that storms which move off
of the mountains and into the I25 corridor and eastern plains will
become higher based with less rainfall and gusty winds. Hot weather
returns to the plains with highs in the 90s to around 100.

.Wednesday through Friday...Ensemble means have the upper ridge
drift to the east with increase southerly flow aloft, which would
increase the mid and upper level monsoon moisture over the region.
Models hint at a weak front passing over the plains on Wednesday.
The upslope behind this front could briefly increase low level
moisture on the plains. NBM PoPs increase over the mountains and
nearby plains with the increase in moisture. The latest GFS and EC
show a fairly sharp trough passing across the northern Rockies,
which could enhance convection. Latest EPS and GEFS show hints of
this feature, but it is not a sharp as in the operational models.
Ensembles suggest there is much variability in the strength and
timing of this trough. Hot weather continues on the plains with
highs generally in the 90s.  --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 232 PM MDT Fri Jul 29 2022

Moist upslope flow and monsoonal moisture in place across the
region will keep mainly VFR cloud cover in place at COS and PUB
through the evening, as storms develop across the higher terrain
and try to move east into a more stable environment across the
adjacent plains. Storms will still be possible at terminals
from the late afternoon and evening hours, with MFVR and brief
IFR conditions possible with heavy rainfall and gusty outflow
winds the main threats, if storms can develop/move over the
terminals. Convection wanes through the evening, and with the
ample moisture in place, could see MVFR stratus develop once
again at the terminals overnight. VFR conditions are expected
through the rest of the period, with storms remaining over
and near the higher terrain.

At ALS, scattered showers and storms expected at the terminals
through the afternoon and evening hours, bringing occasional
mvfr and patchy ifr conditions. Showers could linger into the
late evening hours, with MVFR stratus likely developing once
again at the terminal overnight. VFR conditions are expected
across through the rest of the period, with more isolated
storms possible Saturday afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM MDT this evening for COZ094-097>099.

&&

SHORT TERM...MW
LONG TERM...PGW
AVIATION...MW
Hazardous weather outlook, Jul 29, 12:04 PM MDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1204 PM MDT Fri Jul 29 2022

COZ058>089-093>099-301815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1204 PM MDT Fri Jul 29 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected over most of south central
and southeast Colorado again today. Storms will develop over and
near the higher terrain through the rest of the morning, with
storms continuing to develop and move slowly east through the
afternoon and evening hours. Showers and storms may continue
through the late evening hours, especially across the southern
mountains through the far southeast plains.

Storms will be slow moving and capable of producing very heavy
rain in short period of time, leading the threat of flash
flooding. Flash flooding will be most susceptible over area burn
scars, the Chalk Cliffs, Poncha Pass, urban corridors and areas
that have saturated soils, such as the far southeast plains which
has seen abundant rainfall over the past few days. A few stronger
storms may also produce gusty winds up to 50 mph, small hail and
frequent cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous showers and thunderstorms are expected
Saturday across the higher terrain and the far southeast plains. The
risk for flash flooding will be elevated, especially over burn scars
and other high risk areas. On Sunday, afternoon and evening showers
and thunderstorms will be more isolated to scattered in nature, and
more confined to the higher terrain and southeast plains.
Precipitation coverage will decrease Monday and Tuesday although the
burn scar areas will still be at risk for flash flooding, with
precipitation increasing later in the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Special weather statement, Jul 29, 4:09 PM MDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Fri Jul 29 2022

COZ097>099-292300-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
409 PM MDT Fri Jul 29 2022

...A strong thunderstorm with torrential rainfall will impact
portions of southwestern Prowers, north central Baca and
southeastern Bent Counties through 500 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Two Buttes Reservoir, or 18 miles northwest of
Springfield, moving southeast at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3761 10293 3777 10277 3766 10257 3747 10276
TIME...MOT...LOC 2208Z 311DEG 7KT 3764 10279

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Rodriguez
Special weather statement, Jul 29, 5:18 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
518 PM MDT Fri Jul 29 2022

COZ084-300000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
518 PM MDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 600 PM MDT...

At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 27 miles northeast of Colorado Springs. This storm was
nearly stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3899 10435 3907 10462 3913 10456 3913 10434
TIME...MOT...LOC 2318Z 019DEG 4KT 3913 10448

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rodriguez
Special weather statement, Jul 29, 5:58 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
558 PM MDT Fri Jul 29 2022

COZ084-300045-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
558 PM MDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 645 PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 22 miles northeast of Colorado Springs, moving southwest
at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Peyton and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3891 10449 3901 10472 3913 10461 3913 10436
TIME...MOT...LOC 2358Z 025DEG 8KT 3906 10454

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Rodriguez
Local storm report, Jul 29, 6:12 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT FRI JUL 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      5 N PEYTON              39.11N 104.46W
07/29/2022                   EL PASO            CO   PUBLIC

            PEYTON HWY FLOODED 5 MILES NORTH OF PEYTON
            REPORTED BY SOCIAL MEDIA.

&&
Special weather statement, Jul 29, 6:14 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
614 PM MDT Fri Jul 29 2022

COZ077>079-083-300045-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
614 PM MDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of southeastern Fremont
and northeastern Custer Counties through 645 PM MDT...

At 614 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Florence, or 14 miles northwest of Junkins Burn
Scar, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3829 10535 3841 10525 3836 10504 3818 10517
TIME...MOT...LOC 0014Z 303DEG 5KT 3832 10522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Rodriguez
Local storm report, Jul 29, 6:36 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT FRI JUL 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      3 N FALCON              38.98N 104.61W
07/29/2022                   EL PASO            CO   TRAINED SPOTTER

            INTERSECTION OF MERIDIAN AND LONDONDERRY
            FLOODED 6-8 INCHES DEEP.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:04 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 29, 6:14 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 29, 6:21 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Jul 29, 7:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 29, 7:28 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 29, 8:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 29, 9:08 PM MDTFlash Flood WarningPUBFremont, Pueblo112 min
Jul 30, 3:46 PM MDTSpecial Weather StatementPUBBaca29 min
Jul 30, 4:43 PM MDTFlash Flood WarningPUBBaca2 hr
Jul 30, 5:07 PM MDTSpecial Weather StatementPUBCuster38 min
Jul 30, 5:49 PM MDTSpecial Weather StatementPUBCostilla41 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.